Ask an expert
Question

05 Mar 2004

L-carnitine
Hi doc
Do you know what could cause an excess amount of L-carnitine in the body? So far I have only been able to find out what causes deficiencies. What symptoms are likely to be associated with too much of it?
Answer 423 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mia, I have never heard of anyone suffering from l-carnitine toxicity and couldn’t find anything in my books about it either. I will look around and let you know if i find anything. You can also drop DietDoc a line and see what she has to say as this is more her field of expertise. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.